# SDR ASAA1058422

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,995 hours, 4,656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2757
- Condition: Failed
- Location: Ac Bay
- Part time: 39,582 hours, 21,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START AND BOTH PACKS TURNED ON AND RECALL OF MASTER CAUTION PUSHED "ZONE TEMP" LIGHT ON "CONT CAB" CONTROLLER ILLUMINATED.  "MASTER CAUTION PUSH TO RESET" WOULD EXTINGUISH LIGHT.  QRH "ZONE TEMP" PROCEDURE RAN AND MAINT (SEA) CONTACTED.  REPLACED CONTROL CABIN TRIM VALVE (V143) OPS CHECKED NORMAL & LEAK CHECKED GOOD REF AMM 21 61 21.
